MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TMX WGN 25CT24/CS MG/DL #383237
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Diaphoresis (2452)
Date of Event 05/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with test results from meter to meter comparison of 158 mg/dl using true metrix meter and 60 mg/dl using another device.Customer reported the comparison tests had been performed am fasting the day prior and that they had been sweating at the time.The customer¿s expected am fasting blood glucose test result is < 126 mg/dl.At the time of the call, the customer felt well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results and reported symptom(s).During the call, meter to meter comparison blood tests were performed by the customer pm fasting and produced test results of 214 mg/dl using true metrix meter and 108 mg/dl using another device.The product is stored according to specification in the dining room.The test strip lot manufacturer¿s expiration date is 09/28/2024 and open vial date is 05/17/2023.The meter memory was not reviewed for previous test result history.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Test strips were not returned for evaluation - customer had returned the incorrect test strips.Meter was returned for evaluation.Product testing was performed and no defect found on returned meter.Control solution was also returned ((2bc1b53, no product complaint was alleged by the customer).Most likely underlying root cause: mlc-055: user had an inaccurate reference: competitor¿s meter: the end user is comparing results obtained from trividia¿s bgm system to the results from a competitor¿s bgm system.Note: manufacturer contacted customer in a follow-up call on 26-may-2023 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement products resolved initial concern.
 
Additional Manufacturer Narrative
Sections with additional information as of 05-jul-2023: h6: updated fda¿s type, findings and conclusions codes.H10: test strips were not returned for evaluation - customer had returned the incorrect test strips.Retention testing was performed using test strips from the same lot.Retention strip lot tested within specifications.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key17126021
Report Number1000113657-2023-00322
Device Sequence Number12593332
Product Code NBW
UDI-Device Identifier00021292007829
UDI-Public(01)00021292007829
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 07/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/28/2024
Device Model NumberSTRIP, TMX WGN 25CT24/CS MG/DL #383237
Device Lot NumberZB5193S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2023
Is the Reporter a Health Professional? No
Distributor Facility Aware Date05/18/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/18/2023
Supplement Date Received by Manufacturer06/15/2023
Initial Report FDA Received Date06/14/2023
Supplement Report FDA Received Date07/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown